Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 507312, 11 pages
Research Article

On Positive Radial Solutions for a Class of Elliptic Equations

1College of Science, Xi’an University of Science and Technology, Xi’an, Shaanxi 710054, China
2College of Mathematics and Information Science, Shaanxi Normal University, Xi’an, Shaanxi 710062, China

Received 27 August 2013; Accepted 29 December 2013; Published 25 February 2014

Academic Editors: W. Jarczyk and Z. Kadelburg

Copyright © 2014 Ying Wu and Guodong Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Wu and Guodong Han, “On Positive Radial Solutions for a Class of Elliptic Equations,” The Scientific World Journal, vol. 2014, Article ID 507312, 11 pages, 2014. doi:10.1155/2014/507312